Discussions By Condition: Nerve conditions

Transient Ischemic Attack?

Posted In: Nerve conditions 0 Replies
  • Posted By: lz_erk
  • October 6, 2007
  • 01:36 AM

My info: 24, male, thin, B-complex/multi-vitamin supplements, smoker, stimulant A.D.D. prescription (low doses). Also, I was sitting when this occured, and had been for about 45 minutes (?) prior to the onset.

A few days ago I had an unprecedented problem which was instantly apparent, peaked in seconds, and faded over approximately two hours. To my great relief, I have noticed no lasting effects, aside from mild pain the next day in the back of my right eye (muscular?).

My vision "blurred," more like a blind spot I think, but I remember I had at least some vision from both eyes throughout. My right side was numb to the cold (conveniently, as I toppled over, heh) from my head or shoulder, down to my toes. My right side felt almost paralyzed, but I could still move it with effort. I experienced moderate discomfort in moving my right eye, which seemed to "lag" behind the left.

Sorry for the lengthy babble, but I don't like to take things through the "normal route" due to the push and shove, drive-through style of barely-an-emergency ER visits, and an actual appointment on my insurance is a comical concept. By the way, hello, wrongdiagnosis.com.

Was this a TIA? Is there anything I should look out for in the future? Could anyone tell me if it increases my risks for other problems (guessing and hoping not: aneurysms)? Is recurrance likely, or if I do have a second similar event, should I get seen?

Thanks in advance. :)

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?